# SDR SWAA100316

- Difficulty date: January 19, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 45,602 hours, 37,310 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Splice
- Part number: 6545772
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND STRINGER SPLICE CRACKED AT BS 907, STR 4R.  REMOVED AND REPLACED SPLICE SECTION PER BAC DWG.
